Multipliers of JS-Algebras.
Mathematische Annalen, Tome 249 (1980), pp. 265-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
quasi-multiplier, Jb-algebra, Jbw-envelope, Jordan ideal, monotone nets, C*-algebra, Banach Jordan algebra
@article{MAN_1980__249_163405,
author = {C.M. Edwards},
title = {Multipliers of {JS-Algebras.}},
journal = {Mathematische Annalen},
pages = {265--272},
year = {1980},
volume = {249},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163405/}
}
C.M. Edwards. Multipliers of JS-Algebras.. Mathematische Annalen, Tome 249 (1980), pp. 265-272. http://geodesic.mathdoc.fr/item/MAN_1980__249_163405/